Generalized probabilities in statistical theories

Federico Holik, Cesar Massri

Research output: Contribution to journalArticle

Abstract

In this review article we present different formal frameworks for the description of generalized probabilities in statistical theories. We discuss the particular cases of probabilities appearing in classical and quantum mechanics, possible generalizations of the approaches of A. N. Kolmogorov and R. T. Cox to non-commutative models, and the approach to generalized probabilities based on convex sets.

Subjects: Other Statistics (stat.OT)
Original languageEnglish
Pages (from-to)389-416
Number of pages27
JournalQuantum Reports
Volume3
Issue number3
DOIs
Publication statusPublished - Sep 2021

Fingerprint

Dive into the research topics of 'Generalized probabilities in statistical theories'. Together they form a unique fingerprint.

Cite this